English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Algebraic polynomials and moments of stochastic integrals

Langovoy, M. (2011). Algebraic polynomials and moments of stochastic integrals. Statistics and Probability Letters, 81(6), 627-631. doi:10.1016/j.spl.2011.01.022.

Item is

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Langovoy, M1, Author              
Affiliations:
1EURANDOM, Technische Universiteit Eindhoven, ou_persistent22              

Content

show
hide
Free keywords: -
 Abstract: We propose an algebraic method for proving estimates on moments of stochastic integrals. The method uses qualitative properties of roots of algebraic polynomials from certain general classes. As an application, we give a new proof of a variation of the Burkholder–Davis–Gundy inequality for the case of stochastic integrals with respect to real locally square integrable martingales. Further possible applications and extensions of the method are outlined.

Details

show
hide
Language(s):
 Dates: 2011-06
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: DOI: 10.1016/j.spl.2011.01.022
BibTex Citekey: Langovoy2011
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Statistics and Probability Letters
  Other : Stat. & Probab. Letters
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Amsterdam : North-Holland
Pages: - Volume / Issue: 81 (6) Sequence Number: - Start / End Page: 627 - 631 Identifier: ISSN: 0167-7152
CoNE: https://pure.mpg.de/cone/journals/resource/954926232410